# SDR SIMA20130810003

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,873 hours, 30,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND FUSELAGE OUTER SKIN CORRODED AFT OF FRAME 14 AND S18-19R.  FOUND ADDITIONAL CORROSION ON INNER SKIN BETWEEN FRAMES 13 - 14 AND S18-21R.  ACFT REMOVED FROM SERVICE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED  SKIN SECTION, EXTERNAL REPAIR SPLICE, INTERNAL REPAIR SPLICE AND CHEMICALLY MILLED POCKET FILLERS IAW EO-EM-53MR-2177.
